Reciprocity and Orthogonality Relations for Ring Resonators

E. M. Wright, D. P. O'Brien, W. J. Firth

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We present a rigorous derivation of the reciprocity and orthogonality relations appropriate to ring resonators. In particular, we show that linear ring resonators are always reciprocal, contrary to recent assertions.

Original languageEnglish (US)
Pages (from-to)1307-1310
Number of pages4
JournalIEEE Journal of Quantum Electronics
Volume20
Issue number12
DOIs
StatePublished - Dec 1984
Externally publishedYes

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Reciprocity and Orthogonality Relations for Ring Resonators'. Together they form a unique fingerprint.

  • Cite this